Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
1 Publication
2022 | Published | Journal Article | IST-REx-ID: 11701 |

Agresti A, Veraar M. Nonlinear parabolic stochastic evolution equations in critical spaces Part I. Stochastic maximal regularity and local existence. Nonlinearity. 2022;35(8):4100-4210. doi:10.1088/1361-6544/abd613
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv